# SDR IPXA12574549

- Difficulty date: June 23, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 23,941 hours, 15,818 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N32154
- Condition: Dented
- Location: Bs 289
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, LWR FUSELAGE LT SIDE AREA OTBD OF NLG STA 289, 8" ABOVE LT FWD NLG DOOR HAS DENT.  REPAIRED IAW EA 120816 IR AND EO B757-5330-47882-A.
